MAUDE Adverse Event Report: ROCHE DIAGNOSTICS UREAL; UREA NITROGEN TEST SYSTEM

ROCHE DIAGNOSTICS UREAL; UREA NITROGEN TEST SYSTEM
Catalog Number 05171873190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2023
Type of Reportable Event Malfunction
Event or Problem Description
We received an allegation about discrepant results for 1 patient's sample tested with urea (ureal) assay on a cobas 8000 c702 module serial number 22g7-01.On (b)(6) 2023: initial result: 42.4 mmol/l > test (with a data flag).1st rerun result: 1.0 mmol/l (the sample was automatically rerun by the system).2nd rerun result: 41.5 mmol/l (with no data flag and was tested with dilution).This result was believed to be correct.No questionable results were reported outside the laboratory.
 
Additional Manufacturer Narrative
Calibration and qc were acceptable.Precision testing was completed with passing results.Two "abnormal aspiration" errors were observed on the alarm trace data.Based on the information provided, a general instrument issue was excluded.A general reagent issue was excluded as qc was acceptable.The investigation did not identify a product problem.The cause of the event could not be determined.H3 other text : na.

Brand Name
UREAL
Common Device Name
UREA NITROGEN TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16808264
Report Number1823260-2023-01389
Device Sequence Number14950338
Product Code CDQ
UDI-Device Identifier04015630925131
UDI-Public04015630925131
Combination Product (Y/N)N
Initial Reporter CountryQA
PMA/510(K) Number
K972250
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2023
Device Catalogue Number05171873190
Device Lot Number66366901
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2023
Initial Report FDA Received Date04/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown